PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2001 | 21 | 1 | 43-62
Tytuł artykułu

Full domination in graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For each vertex v in a graph G, let there be associated a subgraph $H_v$ of G. The vertex v is said to dominate $H_v$ as well as dominate each vertex and edge of $H_v$. A set S of vertices of G is called a full dominating set if every vertex of G is dominated by some vertex of S, as is every edge of G. The minimum cardinality of a full dominating set of G is its full domination number $γ_{FH}(G)$. A full dominating set of G of cardinality $γ_{FH}(G)$ is called a $γ_{FH}$-set of G. We study three types of full domination in graphs: full star domination, where $H_v$ is the maximum star centered at v, full closed domination, where $H_v$ is the subgraph induced by the closed neighborhood of v, and full open domination, where $H_v$ is the subgraph induced by the open neighborhood of v.
Kategorie tematyczne
Wydawca
Rocznik
Tom
21
Numer
1
Strony
43-62
Opis fizyczny
Daty
wydano
2001
otrzymano
2000-07-05
poprawiono
2000-10-17
Twórcy
  • Department of Mathematics, University of Central Florida, Orlando, FL 32816
  • Department of Mathematics and Statistics, Western Michigan University, Kalamazoo, MI 49008
  • Program of Computer Science, University of Central Florida, Orlando, FL 32816
autor
  • Department of Mathematics and Statistics, Western Michigan University, Kalamazoo, MI 49008
Bibliografia
  • [1] T. Gallai, Über extreme Punkt- und Kantenmengen, Ann. Univ. Sci. Budapest, Eötvös Sect. Math. 2 (1959) 133-138.
  • [2] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Fundamentals of Domination in Graphs (Marcel Dekker, New York, 1998).
  • [3] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Domination in Graphs: Advanced Topics (Marcel Dekker, New York, 1998).
  • [4] S.R. Jayaram, Y.H.H. Kwong and H.J. Straight, Neighborhood sets in graphs, Indian J. Pure Appl. Math. 22 (1991) 259-268.
  • [5] E. Sampathkumar and P.S. Neeralagi, The neighborhood number of a graph, Indian J. Pure Appl. Math. 16 (1985) 126-136.
  • [6] O. Ore, Theory of Graphs, Amer. Math. Soc. Colloq. Publ. 38 (Amer. Math. Soc. Providence, RI, 1962).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1132
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.